From Beaufort, South Carolina, USA:
I am a 49 year old woman with type 2 diabetes who takes Starlix if I know I am going to eat a lot of carb, but my three-hour postprandial blood sugar seems to be higher than my two-hour post-prandial blood sugar. What would cause my three-hour postprandial blood sugar to be higher than my two-hour postprandial blood sugar?
As I see it, there are three possibilities:
Please discuss this with your physician.
- The Starlix [nateglinide] has worn off.
- Sometimes there is a late absorption of carbs with a high carb or complex carb meal, and you may be seeing the second phase of absorption.
- You may have some delay in absorption from your stomach with a delay in emptying. This is caused by some damage to the nerves in the stomach.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.